# SDR 9717659857

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Failed
- Location: Galley Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, HEARD BANGING NOISE OUTSIDE OF GALLEY DOOR.  FLIGHT RETURNED TO LGA AND LANDED WITHOUT FURTHER INCIDENT.  FOUND GALLEY DOOR TRIM AESTHETIC SEAL HANGING OUTSIDE OF GALLEY DOOR.  REMOVED TORN SECTION OF SEAL.
